# SDR UALA2013040302171

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 40,160 hours, 17,157 cycles
- Engine: Iae V2527A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 9F1937413
- Condition: Wrong Part
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT DOOR HAS THE WRONG PLACARD ON DOOR.   REMOVED AND REPLACED  PLACARD.
